MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. BIOFLO DURAMAX; CATHETER, HEMODIALYSIS, IMPLANTED

MERIT MEDICAL SYSTEMS INC. BIOFLO DURAMAX; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number H965103028041/A
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was identified during internal quality system activities.Upon review, the manufacturer determined the event meets fda criteria for reporting.The report is being submitted to ensure accuracy and completeness of mdr files.This submission does not reflect a change in device performance or patient risk.The awareness date corresponds to when the manufacturer became aware of the event details.All information reasonably known to the manufacturer at this time has been included.The suspect device was not returned for evaluation; however, the customer provided two photographs showing that the dialysis bioflo duramax catheter pouch does not have an identification label.Therefore, the missing label on the pouch is confirmed.Since labels are manually placed on the pouches, the primary cause is attributed to errors introduced by personnel, resulting in missing the label on this specific pouch.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The customer reported that one kit of bioflow duramax was found without a label.There was no patient involvement.

Brand Name
BIOFLO DURAMAX
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
calle, sor juana ines de la cr
roberto de la madrid
south jordan, tijuana b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24688413
Report Number1721504-2026-00145
Device Sequence Number10042403
Product Code MSD
UDI-Device Identifier00884450786253
UDI-Public00884450786253
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH965103028041/A
Device Lot NumberI3156399
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2025
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown